# SDR CNMA2016060001

- Difficulty date: June 26, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N234AX
- Make and model: Boeing 767224
- Aircraft serial: 30436
- Aircraft time: 59,639 hours, 8,840 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Condition: Loose
- Location: Pitot Static
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, EICAS MESSAGE FOR AILERON LOCKOUT DISPLAYED AND RUDDER RATIO DISPLAYED.  FOUND S1 STATIC LINE LOOSE AT CAPTAIN`S UPPER PITOT PROBE.   AFTER CORRECTION THAT FAULT AILERON LOCK OUT, SYS TESTS GOOD IAW AMM 27-11
